Drug Causes of Neuropathy
Medication causes list:
The list of possible medications or substances
mentioned in sources as possibe causes of Neuropathy includes:
Drug interactions causing Neuropathy:
When combined, certain drugs, medications, substances or toxins may react
The list below is incomplete and various other drugs or substances may cause your symptoms.
Always advise your doctor of any medications or treatments you are using,
including prescription, over-the-counter, supplements, herbal or alternative treatments.
- Cytovene and Didanosine interaction
- Cytovene and Videx interaction
- Ganciclovir and Didanosine interaction
- Ganciclovir and Videx interaction
- Vitrasert and Didanosine interaction
- Vitrasert and Videx interaction
About medication causes:
Another misdiagnosis possibility is that a particular medication or
substance may be the real cause of the disease.
Certain medications, chemicals, toxins or substances
may possibly be underlying causes of Neuropathy.
Side effects of medications, or exposure
to toxins, chemicals, or other substances may cause a symptom or condition.
Hence, they become possible underlying causes of Neuropathy
but are often misdiagnosed or overlooked as a cause.
For a general overview of this misdiagnosis issue,
see Medication Underlying Cause Misdiagnosis.
» Next page: Treatments for Neuropathy
Medical Tools & Articles:
Tools & Services:
Forums & Message Boards
- Ask or answer a question at the Boards: